Show simple item record

dc.contributor.authorGökay Vural, Banu
dc.contributor.authorKaraaslan, Pelin
dc.contributor.authorErdoğan, Cem
dc.contributor.authorDarçın, Kamil
dc.contributor.authorÖzyüksel, Arda
dc.date.accessioned08.07.201910:49:13
dc.date.accessioned2019-07-08T20:18:46Z
dc.date.available08.07.201910:49:13
dc.date.available2019-07-08T20:18:46Z
dc.date.issued2016en_US
dc.identifier.citationGökay Vural, B., Karaaslan, P., Erdoğan, C., Darçın, K. ve Özyüksel, A. (2016). Torsade de Pointes during placement of an implantable cardioverter-defibrillator in a child with long QT syndrome. Türk Göğüs Kalp Damar Cerrahisi Dergisi, 24(2), 356-359. https://dx.doi.org/10.5606/tgkdc.dergisi.2016.12323en_US
dc.identifier.issn1301-5680
dc.identifier.urihttps://hdl.handle.net/20.500.12511/470
dc.identifier.urihttps://dx.doi.org/10.5606/tgkdc.dergisi.2016.12323en_US
dc.description.abstractLong QT syndrome is characterized by a prolongation of the QT interval resulting in a tendency to ventricular tachyarrhythmias, particularly Torsade de Pointes. Inhalational anesthetics are often accused of prolonged QT interval. Herein, we report a pediatric case of long QT syndrome with a persistent Torsade de Pointes episode under general anesthesia with sevoflurane during surgical implantable cardioverter-defibrillator placement. Recurrent Torsade de Pointes requiring electrical cardioversion were considered to be unrelated to the surgical management. These episodes were considered to be related to sevoflurane inhalation. After terminating sevoflurane, arrhythmias disappeared. As malignant arrhythmias may have detrimental results for patients, we conclude that inhalation anesthetics should be avoided in patients with long QT syndrome.en_US
dc.description.abstractUzun QT sendromu, Torsade de Pointes başta olmak üzere, ventriküler taşiaritmilere yatkınlığa neden olan, QT aralığında uzama ile karakterizedir. QT aralığının uzamasından inhaler anestetikler sorumlu tutulmaktadır. Bu yazıda, implante edilebilir kardiyoverter-defibrilatör yerleştirme cerrahisi sırasında sevofluran ile genel anestezide iken inatçı Torsade de Pointes atağı geçiren uzun QT sendromlu bir pediatrik olgu sunuldu. Elektriksel kardiyoversiyon gerektiren tekrarlayan Torsade de Pointes ataklarının cerrahi tedavi ile ilişkili olmadığı düşünüldü. Bu ataklar sevofluran inhalasyonu ile ilişkilendirildi. Sevofluran sonlandırıldıktan sonra, aritmiler ortadan kayboldu. Malign aritmiler hastalar için tehlikeli sonuçlar doğurabileceği için, uzun QT sendromlu hastalarda inhaler anestetiklerin kullanılmaması gerektiği kanısındayız.en_US
dc.language.isoengen_US
dc.publisherBaycınar Medical Publ-Baycınar Tıbbı Yayıncılıken_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectArrhythmiaen_US
dc.subjectLong QT Syndromeen_US
dc.subjectSevofluraneen_US
dc.subjectAritmien_US
dc.subjectUzun QT Sendromuen_US
dc.subjectSevofluranen_US
dc.titleTorsade de Pointes during placement of an implantable cardioverter-defibrillator in a child with long QT syndromeen_US
dc.title.alternativeUzun QT sendromlu bir çocukta implante edilebilir kardiyoverter-defibrilatör yerleştirilmesi sırasında Torsade de Pointesen_US
dc.typearticleen_US
dc.relation.journalTürk Göğüs Kalp Damar Cerrahisi Dergisien_US
dc.departmentİstanbul Medipol Üniversitesi, Tıp Fakültesi, Cerrahi Tıp Bilimleri Bölümü, Kalp ve Damar Cerrahisi Ana Bilim Dalıen_US
dc.authorid0000-0002-5273-1871en_US
dc.authorid0000-0002-5715-8138en_US
dc.identifier.volume24en_US
dc.identifier.issue2en_US
dc.identifier.startpage356en_US
dc.identifier.endpage359en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record